Sudafed PE Head Congestion + Pain 20ct Coated Caplets New, SUDAFED PEĀ® Head Congestion + Pain provides maximum strength congestion relief, now with the powerful pain relief of Ibuprofen. Each tablet contains 200mg of Ibuprofen and 10 mg of phenylephrine to temporarily relieve head and nasal congestion, sinus pressure, and other symptoms due to the common cold or flu. One Caplet Dose Non-drowsy head congestion and pain tablets Provides pain relief and reduces fever